Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for mouth ulcers

Hi Doctor,
I have extracted my wisdom teeth. Doctor have prescribed for me Novamax Antibiotic and Aceclofenac Sera Pain killer tablets. I took those tablets around 2 days. After that i have got mouth ulcers and more dehydration. I have contacted to doctor. he said just stop those tablets and take only Bpex forte tablets. still I'm facing same problem. any one could suggest me what can i do for mouth ulcers.?
Fri, 26 May 2017
Report Abuse
Dentist 's  Response
Hi..
Thanks for writing to us..

I have gone through your query and can understand your concerns..

As per your complain many a times taking antibiotics and pain relievers can cause side effects of causing mouth ulcers and it is a commonly seen side effect of these medicines..
As you have stopped taking the medicine, now gradually the symptoms will resolve once the effect of medication will wean off from the body..
You should continue taking Vitamin B complex or Bplex forte and along with it start applying Trimacenolone acetonide gel or ointment over the ulcers..
Do warm saline gargles..
If there is pain you can gargle with Lignocaine mouthwash before meals..
Avoid spicy and hard foods..
Take Ibuprofen to reduce inflammation and pain..
Do cool water rinses and suck ice pops..

Hope this information helps..

Thanks and regards.
Dr.Honey Nandwani Arora.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest treatment for mouth ulcers

Hi.. Thanks for writing to us.. I have gone through your query and can understand your concerns.. As per your complain many a times taking antibiotics and pain relievers can cause side effects of causing mouth ulcers and it is a commonly seen side effect of these medicines.. As you have stopped taking the medicine, now gradually the symptoms will resolve once the effect of medication will wean off from the body.. You should continue taking Vitamin B complex or Bplex forte and along with it start applying Trimacenolone acetonide gel or ointment over the ulcers.. Do warm saline gargles.. If there is pain you can gargle with Lignocaine mouthwash before meals.. Avoid spicy and hard foods.. Take Ibuprofen to reduce inflammation and pain.. Do cool water rinses and suck ice pops.. Hope this information helps.. Thanks and regards. Dr.Honey Nandwani Arora.